Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 103, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 3, 2008, 2:24 PM CDT for Story County, Iowa. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 2:24 PM CDT (19:24 UTC)
- Expired
- Jun 3, 2008, 8:33 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Story County, IA
The river
Written for the forecast point Ioway Creek at Ames Lincoln Way (AMWI4).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 15.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 031924 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 224 PM CDT TUE JUN 03 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE SQUAW CREEK... IAC169-041924- /O.NEW.KDMX.FL.W.0103.080603T1924Z-080605T0721Z/ /AMWI4.1.ER.080603T1828Z.080604T0000Z.080604T0721Z.NO/ 224 PM CDT TUE JUN 03 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE SQUAW CREEK AT AMES. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 PM TUESDAY THE STAGE WAS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS FORECAST TO RISE NEAR 10.4 FEET THIS AFTERNOON AND THEN SHARPLY FALL EARLY WEDNESDAY. $$ S
1 follow-up statement
000 WGUS83 KDMX 040133 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 833 PM CDT TUE JUN 03 2008 ...THE FLOOD WARNING FOR THE SQUAW CREEK HAS BEEN CANCELLED... IAC169-040203- /O.CAN.KDMX.FL.W.0103.000000T0000Z-080605T0721Z/ /AMWI4.1.ER.080603T1828Z.080603T1845Z.080603T1948Z.NO/ 833 PM CDT TUE JUN 03 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE SQUAW CREEK AT AMES. * AT 8 PM TUESDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 3 PM TUESDAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 3, 12:59 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 3, 12:59 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1259 PM CDT TUE JUN 3 2008 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TODAY-TONIGHT/... ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST OF IOWA. .LONG TERM /WEDNESDAY-MONDAY/... WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE UPPER LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA DURING THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS IN PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS BEING A DAY WITH THE GREATER THREAT. BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT. && .AVIATION 03/18Z... WIDESPREAD MVFR TO IFR CONDITIONS WL OCCUR ACRS NORTHERN IA... GENERALLY ALONG AND NORTH OF A LINE HWY 30. FARTHER SOUTH...SCT THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON INTO THE EVENING BEFORE DISSIPATING. VFR TO MVFR CIGS ARE EXPECTED THIS AFTERNOON INTO THE EVENING ACRS THE SOUTH WITH WDSPRD IFR CONDITIONS OVERNIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MOYER AVIATION...COGIL
Hazardous weather outlook, Jun 3, 10:12 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1012 AM CDT TUE JUN 3 2008 IAZ070>075-081>086-092>097-041515- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1012 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM THESE STORMS WITH THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED FLASH FLOODING. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM TIME TO TIME THROUGH THE END OF THE WEEK. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 1 PM THIS AFTERNOON. IAZ004>007-015>017-023>028-033>039-044>050-057>062-041515- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 1012 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. THE STORMS SHOULD BE BELOW SEVERE LIMITS. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM TIME TO TIME THROUGH THE END OF THE WEEK. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 1 PM THIS AFTERNOON. JOHNSON/MOYER
In the hours before
Local storm report, Jun 3, 8:24 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM TSTM WND GST 1 SSE GRINNELL AIRPORT 41.70N 92.73W
06/03/2008 E64.00 MPH POWESHIEK IA MESONET
&&
CORRECTED LOCATION
RVACHALELocal storm report, Jun 3, 9:19 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
919 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD 2 E KNOXVILLE 41.32N 93.06W
06/03/2008 MARION IA LAW ENFORCEMENT
ROAD CLOSED AT MCKIMBER DRIVE AND 170TH WITH WATER
RUNNING OVER THE ROAD...ROAD CLOSED.
&&
RVACHALELocal storm report, Jun 3, 9:43 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
943 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM NON-TSTM WND DMG WINDSOR HEIGHTS 41.60N 93.71W
06/03/2008 POLK IA LAW ENFORCEMENT
LARGE TREE DOWN DUE TO NON-CONVECTIVE WINDS
0837 AM NON-TSTM WND DMG BONDURANT 41.69N 93.46W
06/03/2008 POLK IA LAW ENFORCEMENT
POWER POLES DOWN DUE TO NON-CONVECTIVE WINDS
&&
JJOHNSONLocal storm report, Jun 3, 10:37 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 2 NE CENTERVILLE 40.75N 92.85W
06/03/2008 APPANOOSE IA COUNTY OFFICIAL
493RD STREET UNDER WATER FROM FLOODED CREEK. ALSO 176TH
AVE 4NE OF CENTERVILLE. TIME ESTIMATED.
&&
RVACHALELocal storm report, Jun 3, 10:58 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD KNOXVILLE 41.32N 93.10W
06/03/2008 MARION IA COUNTY OFFICIAL
NUMEROUS SECONDARY ROADS UNDER WATER DUE TO FLOODED
CREEKS.
&&
MRUSSELLLocal storm report, Jun 3, 11:47 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM TSTM WND DMG 4 S GUTHRIE CENTER 41.62N 94.51W
06/03/2008 GUTHRIE IA TRAINED SPOTTER
TREE DAMAGE 10 TO 12 INCH TREE LIMBS
0530 AM HAIL STUART 41.50N 94.32W
06/03/2008 E1.00 INCH ADAIR IA BROADCAST MEDIA
0543 AM TSTM WND GST OGDEN 42.04N 94.03W
06/03/2008 E60.00 MPH BOONE IA EMERGENCY MNGR
EM REPORTS 60 MPH WINDS FROM ODGEN TO BERKLY
0545 AM TSTM WND DMG ADEL 41.61N 94.03W
06/03/2008 DALLAS IA LAW ENFORCEMENT
8 TO 10 INCH TREE BLOWN DOWN, SMALLER LIMBS DOWN
0554 AM TSTM WND DMG 2 SE ADEL 41.59N 94.00W
06/03/2008 DALLAS IA NWS EMPLOYEE
50 TO 60 MPH WINDS AND SMALL TREE LIMBS BROKEN, 1 INCH.
0600 AM FLASH FLOOD KNOXVILLE 41.32N 93.10W
06/03/2008 MARION IA COUNTY OFFICIAL
NUMEROUS SECONDARY ROADS UNDER WATER DUE TO FLOODED
CREEKS.
0600 AM FLASH FLOOD 2 NE CENTERVILLE 40.75N 92.85W
06/03/2008 APPANOOSE IA COUNTY OFFICIAL
493RD STREET UNDER WATER FROM FLOODED CREEK. ALSO 176TH
AVE 4NE OF CENTERVILLE. TIME ESTIMATED.
0600 AM TSTM WND GST WAUKEE 41.61N 93.86W
06/03/2008 E60.00 MPH DALLAS IA NWS EMPLOYEE
60 MPH ESTIMATED WINDS
0611 AM FLASH FLOOD BOONE 42.05N 93.88W
06/03/2008 BOONE IA EMERGENCY MNGR
STREET FLOODING REPORTED, CARS STALLED, WATER RUNNING IN
FIELDS CLOSER TO THE BOONE AND STORY COUNTY BORDER.
0615 AM TSTM WND DMG MINGO 41.77N 93.28W
06/03/2008 JASPER IA BROADCAST MEDIA
LARGE TREE DOWN IN MINGO AT 615 AM CDT AS REPORTED BY
KCCI-TV.
0616 AM TSTM WND GST 1 S DALLAS CENTER 41.67N 93.98W
06/03/2008 E60.00 MPH DALLAS IA UNKNOWN
60 MPH WIND GUST, SMALL BRANCHES BROKEN
0618 AM HAIL 2 E DES MOINES INT AIRP 41.53N 93.62W
06/03/2008 E1.00 INCH POLK IA TRAINED SPOTTER
0619 AM HAIL DES MOINES INT AIRPORT 41.53N 93.66W
06/03/2008 E0.75 INCH POLK IA TRAINED SPOTTER
0627 AM TSTM WND GST HARTFORD 41.46N 93.40W
06/03/2008 E60.00 MPH WARREN IA LAW ENFORCEMENT
HARTFORD LAW REPORTS WINDS TO 60 MPH WITH HEAVY RAIN.
0634 AM FLASH FLOOD DES MOINES 41.58N 93.62W
06/03/2008 POLK IA BROADCAST MEDIA
FLASH DLOODING REPORTED AT HICKMAN AND MERLE HAY RD, MLK
DRIVE NEAR DOUGLAS AND EUCLID AVE...ROADS FLOODED CURB TO
CURB IN SOME CASES AS REPORTED BY KCCI-TV.
0635 AM FLASH FLOOD 6 SSE AMES AIRPORT 41.92N 93.57W
06/03/2008 STORY IA LAW ENFORCEMENT
1-2 FOOT WATER OVER INTERSTATE 35 NEAR MM 106.
0648 AM FLASH FLOOD DES MOINES 41.58N 93.62W
06/03/2008 POLK IA TRAINED SPOTTER
SE 5TH SOUTH OF COURT AVE TO SCOTT, 5 TO 6 INCHES OF
WATER. SE 6TH AT RACCOON 6 INCHES OF WATER ONE HALF BLOCK
EITHER SIDE OF THE INTERSECTION IN BOTH DIRECTIONS.
0650 AM FLASH FLOOD 5 NE MADRID 41.92N 93.75W
06/03/2008 BOONE IA AMATEUR RADIO
SEVERAL COUNTY GRAVEL ROADS UNDER WATER ACROSS SOUTHEAST
BOONE COUNTY.
0650 AM FLASH FLOOD 1 E KELLEY 41.95N 93.65W
06/03/2008 STORY IA AMATEUR RADIO
NEAR 6 INCHES WATER OVER COUNTY HIGHWAY 57.
0657 AM TSTM WND GST 1 SSE GRINNELL AIRPORT 41.70N 92.73W
06/03/2008 E64.00 MPH POWESHIEK IA MESONET
0704 AM TSTM WND GST WNW GRINNELL AIRPORT 41.71N 92.74W
06/03/2008 M67.00 MPH POWESHIEK IA AWOS
0714 AM HEAVY RAIN OTTUMWA 41.02N 92.42W
06/03/2008 E0.00 INCH WAPELLO IA TRAINED SPOTTER
STREET FLOODING REPORTED IN OTTUMWA...NUMBER OF
INTERSECTIONS AND LOW LYING AREAS UNDER WATER INCLUDING
INTERSECTION AT JEFFERSON AND MAIN.
0719 AM FLASH FLOOD COLFAX 41.68N 93.24W
06/03/2008 JASPER IA AMATEUR RADIO
HIGHWAY 117 IS CLOSED, STREET FLOODING IN COLFAX.
0722 AM FLASH FLOOD OSKALOOSA 41.29N 92.64W
06/03/2008 MAHASKA IA TRAINED SPOTTER
FLOODING OF STREETS IN OKSALOOSA. BETWEEN SOUTH 2ND AND
3RD REPORTED TO BE FLOODED.
0724 AM TSTM WND GST EDDYVILLE 41.16N 92.63W
06/03/2008 M58.00 MPH WAPELLO IA MESONET
0730 AM NON-TSTM WND DMG WINDSOR HEIGHTS 41.60N 93.71W
06/03/2008 POLK IA LAW ENFORCEMENT
LARGE TREE DOWN DUE TO NON-CONVECTIVE WINDS
0738 AM TSTM WND DMG OTTUMWA 41.02N 92.42W
06/03/2008 WAPELLO IA TRAINED SPOTTER
TREE LIMBS DOWN IN OTTUMWA
0758 AM NON-TSTM WND GST COLO 42.02N 93.32W
06/03/2008 M58.00 MPH STORY IA MESONET
WAKE LOW WIND GUST.
0837 AM NON-TSTM WND DMG BONDURANT 41.69N 93.46W
06/03/2008 POLK IA LAW ENFORCEMENT
POWER POLES DOWN DUE TO NON-CONVECTIVE WINDS
0850 AM FLASH FLOOD 2 E KNOXVILLE 41.32N 93.06W
06/03/2008 MARION IA LAW ENFORCEMENT
ROAD CLOSED AT MCKIMBER DRIVE AND 170TH WITH WATER
RUNNING OVER THE ROAD...ROAD CLOSED.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:02 AM CDT | Flash Flood Warning | DMX | Appanoose | 6 hr |
| Jun 3, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 40 min |
| Jun 3, 4:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jun 3, 4:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 3, 4:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 42 min |
| Jun 3, 5:00 AM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
| Jun 3, 5:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 45 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| Jun 3, 5:33 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 42 min |
| Jun 3, 5:39 AM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 4 hr |
| Jun 3, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 50 min |
| Jun 3, 5:43 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 47 min |
| Jun 3, 5:46 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 44 min |
| Jun 3, 6:13 AM CDT | Flash Flood Warning | DMX | Wayne | 5 hr |
| Jun 3, 6:13 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 47 min |
| Jun 3, 6:16 AM CDT | Flash Flood Warning | DMX | Boone | 5 hr |
| Jun 3, 6:20 AM CDT | Flash Flood Warning | DMX | Story | 5 hr |
| Jun 3, 6:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 52 min |
| Jun 3, 6:31 AM CDT | Flash Flood Warning | DMX | Dallas, Polk | 3 hr |
| Jun 3, 6:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 44 min |
| Jun 3, 6:38 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 4 hr |
| Jun 3, 6:47 AM CDT | Flash Flood Warning | DMX | Tama | 3 hr |
| Jun 3, 6:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jun 3, 7:00 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 45 min |
| Jun 3, 7:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| Jun 3, 7:15 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
| Jun 3, 7:24 AM CDT | Areal Flood Advisory | DMX | Wapello | 3 hr |
| Jun 3, 7:29 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
| Jun 3, 7:44 AM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 3 hr |
| Jun 3, 8:02 AM CDT | Flash Flood Warning | DMX | Poweshiek | 2 hr |
| Jun 3, 8:07 AM CDT | High Wind Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more | 113 min |
| Jun 3, 8:46 AM CDT | River Flood Warning | DMX | Polk, Story | 22 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Lucas | 17 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Appanoose | 12 hr |
| Jun 3, 9:04 AM CDT | Flash Flood Warning | DMX | Appanoose | 116 min |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 hr |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Wapello | 4 hr |
| Jun 3, 9:40 AM CDT | Areal Flood Warning | DMX | Boone | 9 hr |
| Jun 3, 11:01 AM CDT | Areal Flood Warning | DMX | Appanoose | 8 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 7 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.